# SDR YENA20110602262

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 12,243 hours, 7,856 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10027932
- Part serial: 2006060411
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 13,253 hours, 7,856 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1795 FLL-CUN, AIR TURNBACK TO FLL DUE TO UNABLE TO PRESSURIZE CABIN OR RUN A/C PACKS AT 23000 FEET.  BLEED 1 LEAK ON EICAS WITH NR 2 PACK ALREADY ON MEL.  T/S FOUND NR 1 ENG PRECOOLER LEAKING AIR THRU EXHAUST PORT WITH APU BLEED ON.  REMOVED AND REPLACED NR 1 PRECOOLER IAW AMM 36-11-08.
